# SDR ASAA2019051929375

- Difficulty date: May 19, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 48,377 hours, 14,393 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 1861K5
- Condition: Failed
- Location: Hf Comm
- Part time: 31,601 hours, 9,365 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF #1 RECEIVES BUT DOES NOT SEEN TO TRANSMIT RELIABLY HAD TO TRANSMIT IN #2 SEVERAL TIMES TO COMMUNICATE. GROUNDED - YES. REMOVED AND REPLACED HF #1 TRANSCEIVER PER AMM 23-11-21. REMOVED TAG AND RESET 1 EA C/B FOR HF #1 SYSTEM. PERFORMED GOOD OPS TEST OF HF #1 TRANSCEIVER PER AMM 23-11-21-400-801. PERFORMED GOOD SYSTEM TEST BY CONTACTING OTHER A/C IN AREA PER AMM 23-11-00-730-801.
